My daughter got the gardasil vaccine about ten months ago and has been sick ever since.She started having a reaction within days of the injection and we've had a couple doctors confirm that it was from the vaccine, but the problem is no one knows how to help her. She has: chest pains, shortness of breath, general weakness and fatigue, muscle pains and weakness, night sweats, hairloss, loss of appetite, stomach pains, bloated, restless leg, insomnia, dizziness,nausea, light sensitivity, pins and needles, hand / leg weakness, severe headaches, itching with and without rash, strange swelling and a few others.
She has been tested for everything and noone knnows how to help her.can anyone think of any tests or treatment we should try? She was a normal healthy kid before all this, running about ten miles a day and know she has problems crossing the room!
I'm desperate!Please help!
Recognize the risks associated with Crohn’s disease.
Did you know that one in six US adults has high cholesterol?
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?